# SDR CA001019025

- Difficulty date: September 12, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 55,888 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 49600011
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH BACK AND ENGINE START OF RIGHT HAND ENGINE, AUXILIARY POWER UNIT FAULT LIGHT AND SHUTDOWN. AUXILIARY POWER UNIT HAD INTERNAL SEIZURE, CAUSING TURBINE TO BE DISCHARGED. METAL PIECE WAS EJECTED OUT OF EXHAUST PORT. AUXILIARY POWER UNIT CHANGED AND OPERATION CHECK CARRIED OUT. FURTHER INFORMATION WILL FOLLOW AFTER INVESTIGATION.
